I’m 28, I have been going to a rheumatologist for years, diagnosed with unknown auto immune something. Then I went a thyroid dr that said my thyroid gland was enlarged, but the numbers where within normal limits. Then they found this B-12 and iron deficiency. I started to get the b-12 injections, and after 1 shot a day for 5 days and 1 shot a week for 2 weeks, I have been SO sick since I’ve started getting these shots. I’m going to a new doctor at a big hospital next week, but I figured it didn’t hurt to post here and see what anyone thinks?
What should I be asking? What is wrong with me??? Maybe point me to things I should read to be prepared. I don’t want to be sick anymore!!!
I HAVE been reading A LOT about b12 deficiency, bought that book and everything (yay me) I understand the crazy things this has done to my body, but I don’t think it explains everything, maybe I’m wrong.
Why would b12 shots make me sick????
Symptoms are SO crazy,I’m not even starting there.
Here are test results that have come back abnormal within the last 6 months .Does any of this tie together?
Anti-streptolysin o high 579 – normal is less than 200 (this has been high for years, even after tons of antibiotics)
Albumin high 5.0, normal 3.5 – 4.7
Rdw high 15.5, normal 11-15
Wbc high 6-10, normal less than 5
Squamous epithelial cells high 6-10, normal less than 5
Dnase –b antibody high 960, normal less than 85 (this has been high for years)
Creatinine low .51, normal .57 – 1.03
Bun/creatine ratio high 24, normal 6-22
Ast low 9, normal range 10 -30
T4, free low 0.7, normal .8 – 1.8
B-12 low–test says less than 70, normal range 180-914 (getting injections now)
Folate 7.7, normal greater than 3.5
Serum Iron low – 30 normal range 50-170 (taking supplement now)
Transferrin saturation low 8.3, normal range 20 – 55%
Ferritin 8 (low??) normal range 8 – 252
Iron binding capacity 362, normal 250 – 450
Vitamin D low 20 ,normal 30 – 100 (taking supplement now)
ANA lupus test negative, RA test negative
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?